Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Convex cocompactness and stability in mapping class groups

Matthew Gentry Durham and Samuel J Taylor

Algebraic & Geometric Topology 15 (2015) 2837–2857
Bibliography
1 J A Behrstock, Asymptotic geometry of the mapping class group and Teichmüller space, Geom. Topol. 10 (2006) 1523 MR2255505
2 J A Behrstock, Y N Minsky, Dimension and rank for mapping class groups, Ann. of Math. 167 (2008) 1055 MR2415393
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
4 J Brock, H Masur, Y Minsky, Asymptotics of Weil–Petersson geodesics, II: Bounded geometry and unbounded entropy, Geom. Funct. Anal. 21 (2011) 820 MR2827011
5 S Dowdall, R P Kent IV, C J Leininger, Pseudo-Anosov subgroups of fibered 3–manifold groups, Groups Geom. Dyn. 8 (2014) 1247 MR3314946
6 C Druţu, S Mozes, M Sapir, Divergence in lattices in semisimple Lie groups and graphs of groups, Trans. Amer. Math. Soc. 362 (2010) 2451 MR2584607
7 M Duchin, K Rafi, Divergence of geodesics in Teichmüller space and the mapping class group, Geom. Funct. Anal. 19 (2009) 722 MR2563768
8 B Farb, Some problems on mapping class groups and moduli space, from: "Problems on mapping class groups and related topics" (editor B Farb), Proc. Sympos. Pure Math. 74, Amer. Math. Soc. (2006) 11 MR2264130
9 B Farb, D Margalit, A primer on mapping class groups, Princeton Mathematical Series 49, Princeton Univ. Press (2012) MR2850125
10 B Farb, L Mosher, Convex cocompact subgroups of mapping class groups, Geom. Topol. 6 (2002) 91 MR1914566
11 U Hamenstädt, Word hyperbolic extensions of surface groups, preprint arXiv:0505244
12 W J Harvey, Boundary structure of the modular group, from: "Riemann surfaces and related topics" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 245 MR624817
13 R P Kent IV, C J Leininger, Shadows of mapping class groups: capturing convex cocompactness, Geom. Funct. Anal. 18 (2008) 1270 MR2465691
14 R P Kent IV, C J Leininger, S Schleimer, Trees and mapping class groups, J. Reine Angew. Math. 637 (2009) 1 MR2599078
15 J Mangahas, S J Taylor, Convex cocompactness in mapping class groups via quasiconvexity in right-angled Artin groups, preprint arXiv:1306.5278
16 H A Masur, Y N Minsky, Geometry of the complex of curves, I: Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
17 H A Masur, Y N Minsky, Geometry of the complex of curves, II: Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
18 H A Masur, Y N Minsky, Unstable quasi-geodesics in Teichmüller space, from: "In the tradition of Ahlfors and Bers" (editors I Kra, B Maskit), Contemp. Math. 256, Amer. Math. Soc. (2000) 239 MR1759683
19 H Min, Hyperbolic graphs of surface groups, Algebr. Geom. Topol. 11 (2011) 449 MR2783234
20 Y Minsky, The classification of Kleinian surface groups, I: Models and bounds, Ann. of Math. 171 (2010) 1 MR2630036
21 K Rafi, Hyperbolicity in Teichmüller space, Geom. Topol. 18 (2014) 3025
22 K Rafi, S Schleimer, Covers and the curve complex, Geom. Topol. 13 (2009) 2141 MR2507116